×

Found 228 Documents (Results 1–100)

100
MathJax

Logarithmic potential and generalized analytic functions. (English. Ukrainian original) Zbl 1469.30100

J. Math. Sci., New York 256, No. 6, 735-752 (2021); translation from Ukr. Mat. Visn. 18, No. 1, 12-36 (2021).
MSC:  30G20 30E25 31A25
PDF BibTeX XML Cite
Full Text: DOI

Positive degenerate holomorphic groups of the operators and their applications. (English) Zbl 07238033

Banasiak, Jacek (ed.) et al., Semigroups of operators – theory and applications. Selected papers based on the presentations at the conference, SOTA 2018, Kazimierz Dolny, Poland, September 30 – October 5, 2018. In honour of Jan Kisyński’s 85th birthday. Cham: Springer. Springer Proc. Math. Stat. 325, 95-109 (2020).
MSC:  47-XX
PDF BibTeX XML Cite
Full Text: DOI

Randomized projection method for estimating angular distributions of polarized radiation based on numerical statistical modeling. (English. Russian original) Zbl 1368.85005

Comput. Math. Math. Phys. 56, No. 9, 1540-1550 (2016); translation from Zh. Vychisl. Mat. Mat. Fiz. 56, No. 9, 1560-1570 (2016).
MSC:  85A25 82D05 62P35 65C60
PDF BibTeX XML Cite
Full Text: DOI

Approximations of optimal control problems for semilinear elliptic equations with discontinuous coefficients and states and with controls in the coefficients multiplying the highest derivatives. (English. Russian original) Zbl 1362.65066

Comput. Math. Math. Phys. 56, No. 7, 1238-1263 (2016); translation from Zh. Vychisl. Mat. Mat. Fiz. 56, No. 7, 1267-1293 (2016).
MSC:  65K10 49J20 49M25
PDF BibTeX XML Cite
Full Text: DOI

Nonclassical boundary value problems. I. Transl. from the Russian. (English) Zbl 1162.35022

J. Math. Sci., New York 155, No. 2, 199-334 (2008); translation from Sovrem. Mat., Fundam. Napravl. 26, 3-132 (2008).
PDF BibTeX XML Cite
Full Text: DOI

Traces of functions belonging to Sovolev and Besov spaces and extensions from subsets of the Euclidean space. (English. Russian original) Zbl 0666.46036

J. Sov. Math. 44, No. 6, 843-849 (1989); translation from Zap. Nauchn. Semin. Leningr. Otd. Mat. Inst. Steklova 157, 137-145 (1987).
MSC:  46E35
PDF BibTeX XML Cite
Full Text: DOI

Higher-order degenerate elliptic equations: spaces, operators, boundary- value problems. (English. Russian original) Zbl 0657.35064

J. Sov. Math. 39, No. 6, 3088-3148 (1987); translation from Itogi Nauki Tekh., Ser. Math. Anal. 23, 125-218 (1985).
PDF BibTeX XML Cite
Full Text: DOI

An estimate for the mean square of the difference of velocities for homogeneous statistical solutions of the three-dimensional Navier-Stokes system. (English. Russian original) Zbl 0671.76048

J. Sov. Math. 45, No. 5, 1367-1373 (1989); translation from Tr. Semin. Im. I. G. Petrovskogo 11, 3-11 (1986).
MSC:  76D05 35Q30
PDF BibTeX XML Cite
Full Text: DOI

Stabilization and limiting amplitude of the solution of the Cauchy problem for nonhomogeneous Sobolev systems. (English. Russian original) Zbl 0613.35015

Sib. Math. J. 27, 424-433 (1986); translation from Sib. Mat. Zh. 27, No. 3(157), 142-153 (1986).
Reviewer: M.Kuwa
PDF BibTeX XML Cite
Full Text: DOI EuDML

Stability of classes of multi-dimensional holomorphic mappings. III: Properties of mappings close to holomorphic ones. (English. Russian original) Zbl 0538.32016

Sib. Math. J. 24, 373-391 (1984); translation from Sib. Mat. Zh. 24, No. 3(139), 70-91 (1983).
PDF BibTeX XML Cite
Full Text: DOI EuDML

Hugoniot-type conditions for infinitely narrow solutions of the equation for simple waves. (English. Russian original) Zbl 0547.35071

Sib. Math. J. 24, 787-795 (1983); translation from Sib. Mat. Zh. 24, No. 5(141), 172-182 (1983).
MSC:  35L60 35L67 76B15
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software